MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYNOVATOR BLADE,5.5MM,EP-1, DSPL BLADE; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. SYNOVATOR BLADE,5.5MM,EP-1, DSPL BLADE; SAW, POWERED, AND ACCESSORIES
Model Number 7205311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tiny specs of metal did grind out of the device into the joint.No patient injury or significant delay were reported.A back up was used to complete the procedure.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
SYNOVATOR BLADE,5.5MM,EP-1, DSPL BLADE
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7898989
Report Number1219602-2018-01310
Device Sequence Number13508344
Product Code HAB
UDI-Device Identifier03596010251398
UDI-Public(01)03596010251398(17)230215(10)50714958
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2023
Device Model Number7205311
Device Catalogue Number7205311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR